EconPapers    
Economics at your fingertips  
 

Distributions generated by perturbation of symmetry with emphasis on a multivariate skew "t"-distribution

Adelchi Azzalini and Antonella Capitanio

Journal of the Royal Statistical Society Series B, 2003, vol. 65, issue 2, 367-389

Date: 2003
References: Add references at CitEc
Citations View citations in EconPapers (140) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/1467-9868.00391 link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:65:y:2003:i:2:p:367-389

Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868

Access Statistics for this article

Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom

More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-09-29
Handle: RePEc:bla:jorssb:v:65:y:2003:i:2:p:367-389